# SDR 96FDEA00365

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198618
- Condition: Corrosion
- Location: Bs 275-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-100-01-1) ON UPPER I/B FLANGE OF LOWER RT NOSE CHORD BS 360 TO 344 RBL 16 WL 145 BELLY AREA, ACCESS IS REQUIRED.  REMOVED RT LOWER NOSE CHORD AT BS 360 TO 275 RBL 16 WL 145, REPLACED CHORD AND REINSTALLED ALL ITEMS REMOVED FOR ACCESS.
